I have just been diagnosed with terminal illness doc said go from 20 to. 40. I have severe generalized anxiety disorder I have increased 20 to 40 every other day. Feeling like I am crawling out of my skin so anxious. Don't know if this is not a good time to increase or it is just my anxiety which I am taking 1.5 of klonepin. Would10mg be better
I am a bit confused about your question.Your Physcian recommended that you increase your dosage of of PROZAC from 20 Mg to 4O mg in the course of two days taking 20 then begin taking 40? If this is the case then you will continue to take the the r0 milligram.You also mentioned Klonapin .Never stop taking medication unkess directed by Doctor .Especially when having such Anxiety..Please repsond back as I am a bit confused.
gagafor2; Yes just do what the doctor said with Prozac when you increase the dose the orig.side effects temporary kick in like Increased anxiety etc But it only last for 5 to 14 days much of the time most people say it gets better by the day 8 or 9 and the Klonopin well help with the anxiety in the mean time.
gagafor2; Sorry for what your going through, You might want to ask the doctor about something for nausea so you don't have to deal with that. Just be careful most of the anti-Nausea meds can make other medications work stronger. But also with the Increase in Prozac hopefully in just a matter of days you should not be feeling so bad Try and have a good day
The prozac should help you from being nauseous. In on 60mg prozac and it's the best thing I've ever done.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2016 • 6 answers
Updated 29 Jun 2018 • 6 answers
Updated 14 Mar 2016 • 2 answers
Updated 13 Jan 2018 • 5 answers
Updated 17 Dec 2018 • 1 answer